# SDR WTAA960039

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS161065
- Condition: Out Of Adjust
- Location: Bagg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CIC - POD DOOR WARNING INDICATION ACTIVATED ON ROTATION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  DETERMINED POD DOOR WAS SECURED WITH FALSE INDICATIONS ONLY.  DEFERRED POD DOOR CAPTION PER MEL 52-1.  AIRCRAFT RETURNED TO SERVICE. MAINTENANCE SUBSEQUENTLY CLEARED DEFERRED ITEM WITH THE ADJUSTMENT OF THE POD DOOR HANDLE MICROSWITCH.  (X)
